Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A coinductive calculus of binary trees
 
 
Title: A coinductive calculus of binary trees
Author: Silva, Alexandra
Rutten, Jan
Appeared in: Information and computation
Paging: Volume 208 (2010) nr. 5 pages 16 p.
Year: 2010
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands